Discussions that mention demerol

Addiction & Recovery board


I tried to post before and do not know what happened to it I have been addicted to vicodin for almost 3 years now and am trying to stop cold
I see a pain specialist for back pain and he allows me 1 vicodin es 2 times a day well I ran out No suprise and do not go back till the 7th I am planing on telling him I dont want them anymore But how long can I exspect to withdrawl some have alread started bad pain moodiness feel like jumping outta my skin I ussaly take only 4-6 a day exsept when I have to go somewhere or do something or will be in a strange setting then I take as many as needed up to 10 a day can someone please tell me when this will end also I go to my pm doc tommorow and the will give me an iv with demerol and something they call alph before they do my treatment
They used to give me fentanal in it but that made me really sick to my stomach
So my ?? is will that effect me withdraing and drag it out
How long is this gonna last
and what else can I exspect I know it will get worse before it gets bette
Is it dangerous or just uncomfortable withdrawlin on your own
Sorry this is so long but I really need some advice bad
Please anyone
Okay...now I see that you are going to get an IV of demerol. What is the IV used for? Are you in chronic pain(back, neck)??? If you are not in chronic pain then you need to just kick all of the opiates. I wouldn't do an IV of opiates if I were you. If you are kicking 10 vics per day then it shouldn't be too terribly bad....bad enough....but not as bad as a 30-50 vic per day habit. It is not that dangerous...you won't die from the withdrawals. It is best to go to a detox then a rehab(28 day minimum) so that you'll get the tools in order to STAY OFF DOPE. Some rehabs allow patients to keep their children there with them. There is nothing scary about rehab. They'll wean you down on darvocett over about 3 or 4 days and it isn't as bad as cold turkey....plus you have medical supervision.

be strong,
w
Quote from windysan:
Okay...now I see that you are going to get an IV of demerol. What is the IV used for? Are you in chronic pain(back, neck)??? If you are not in chronic pain then you need to just kick all of the opiates. I wouldn't do an IV of opiates if I were you. If you are kicking 10 vics per day then it shouldn't be too terribly bad....bad enough....but not as bad as a 30-50 vic per day habit. It is not that dangerous...you won't die from the withdrawals. It is best to go to a detox then a rehab(28 day minimum) so that you'll get the tools in order to STAY OFF DOPE. Some rehabs allow patients to keep their children there with them. There is nothing scary about rehab. They'll wean you down on darvocett over about 3 or 4 days and it isn't as bad as cold turkey....plus you have medical supervision.

be strong,
w

Yes I am on it for chronic back and neck ppain also for migranes they give me the Iv before they do treatment wich involves freezing the nerves in my head with a big long needle looking thing If I was just having triger points done then I would tell them NO IV but they do not do the nerve freezing without an IV I told them No I didnt want it one day and they said that I had to have it because it is very painfull the first few minitues before the nerve gets frozen
I just do not know I am so on edge I called my mom to come and get my son because I am to the point to where I can barely move now

Also I have thought about taking stakers hoping for some energy could this make things worse??
I quite c/t two weeks ago yesterday. I was up to 10-12 percs with 3-4 oxy’s a day. Like you I was popping pills for around 3 years. The first week was rough! I felt like death warmed over, days 2-4 were my worst. Last week wasn’t to bad but my stomach and legs were still bothering me. Now on day 15 and I’m still sore but I think that more from skiing last weekend. I’m lucky to get more than 4 hours of sleep a night and still don’t have much energy but I’m managing.

When I quite I started taking a multi vitamin, vitamin C, St. John’ Wart and lots of Imodium. I know some people disagree with this but I also took 2 somas and a xanix a day for the first week. Second week I switched the soma for advil and dropped the xanix last Wed. Those two at least made it where I could function at the office and take care of everything at the house during all this.

Using demerol will absolutely prolong the w/d’s. The day after getting pumped full you will feel like it’s day 1 all over again. Have you ever tried imitrex for the migraines? Wife gets them all the time, she claim the spray is the only thing that really helps her. Good luck, you will start feeling better in a few days.